# SDR RRXA98131

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spacer
- Part number: 305519803
- Condition: Corrded
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND NR 1 PYLON, T/R SPACER (P/N 305-519-803), WORN AND CORRODED AROUND SHAFT AT ATTACH PONITS.  FABRICATED AND INSTALLED NEW T/R SPACER, IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04727.
